# SDR UALA2013071705028

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,185 hours, 21,714 cycles
- Engine: Iae V2522A5
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER TANK HI TEMP DISPLAYED ON UPPER ECAM SCREEN.  FUEL LT OUTER TANK TEMP 22 RT OUTER TANK TEMP 64 BOTH NORMAL AFTER 30 SECS.  RETURNED AGAIN.  ACCOMPLISH CHRONIC REVIEW.  R & R FUEL QTY COMPUTER AND OPS CK NORMAL ON AMM 28-42-34-400-001-A.
